# SDR WVER2017111200002

- Difficulty date: November 12, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 11,133 hours, 8,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 500-533
- Part time: 11,133 hours, 8,557 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 9, SECOND FROM THE FRONT, DAMAGED AT BS 500 - 533.
